| Model Number |
6550002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with preoperative diag nosis for lcs.Procedure performed was l2-s2ai fixation.It was reported that the screwdriver fracture.There was no fragment left inside the patient.There was no patient symptoms or complications as a result of this event.There was a delay in the overall procedure time of less than 60 minutes.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h3.Device evaluation summary: product analysis #706744425:6550002 lot # nm22e008 visual inspection confirmed the torx tip of instrument has been sheared off.Optical examination of the fracture surface revealed a fairly flat fracture surface with circular material flow.This type of damage is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.